Yes, Seroquel can cause anxiety and muscle pain as side-effects. Although it's uncommon, your symptoms are listed as side-effects of Seroquel. How long have you been taking it? Your body might need to get used to it; that might take a couple of weeks. If the symptoms persist after that, though, I'd probably call your doc, and discontinue the medication. If they are so bad that the anxiety and muscle pain is affecting your daily functioning now, I'd call the doc immediately, and stop the med. If you've been on it awhile it might have withdrawal effects, so make sure to talk to your doc about it so you don't get any nasty withdrawal symptoms.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Oct 2010 • 3 answers
Posted 24 Oct 2011 • 2 answers
Is numness all over my body and my scalp normal if I have anxiety but not neserealy having an atack?
Posted 10 Feb 2013 • 4 answers
Posted 12 Aug 2013 • 10 answers
Posted 12 Jun 2015 • 1 answer